Jump to content

theguy

Platinum Member
  • Posts

    2,583
  • Joined

  • Last visited

Everything posted by theguy

  1. I am on 20mg of celexa as well. As well I am not sure if it is helping anymore.
  2. If you need to go on meds paxil totally kills the sex drive.
  3. How long would it take for you to walk to the cinema? Doctor says get some exercise so this could be a solution for you.
  4. I think I had muscle issues on the generic brand on Celexa years ago. I am currently on the name brand of Celexa 20mg and I have no side effects that I notice. For insomnia, I have found that taking 2 x 150mg of magnesium citrate at bedtime really help. Good luck!
  5. One thing for insomnia that works great for me is magnesium citrate 2 x 150mg capsules when I can't sleep. I am out within 30 minutes!
  6. I am back on it and have been on 20mg for about 3 weeks now. It has given me more energy, very subtle each day but I think it is helping. I used to be at 30mg then 40mg years ago. I will probably move to 30mg very soon. I think it can work again for you but you need to wait it out and don't expect too much within the first 2 weeks at least. Maybe you should consider going to 20mg after the first 2 weeks. That is what I did. I take the brand name as well. I don't feel generics do as well.
  7. One thing I didn't mention is Lexapro or Cipralex here, made me very unmotivated so that med may be making you lazy like others I have read
  8. I just did that exact switch. I am at 2 weeks on 20mg. So far I don't notice much in side effects but I think I am not as lazy as I was on Cipralex. I have more get up and go on the Celexa.
  9. I didn't get drooling on Lexapro but I was only on 10mg max. When I was on Wellbutrin it just made me very anxious so I never was on that long.
  10. Try taking magnesium citrate 150mg or more at night before bed. This helped me
  11. Yes Celexa was great for me some time ago and I just switched back to it today from Cipralex. I am starting 10mg today and will probably go to 20mg in 2 weeks. Here is hoping for great results!
  12. I do think that until a med is working properly as the proper dosage you should not be drinking at all. When I was finally at the perfect dosage years ago my doctor said I could have one drink. Then one became two or three. Now I don't suggest you should drink because I have but when life is well and you are on meds drink with caution if you doctor says you can until you find out how you are with a drink. I know my body and how I am when I have a drink so for me no worries. If I knew I felt down or too anxious I generally would not drink but when my meds were working a nice drink felt good because I was socializing and enjoying myself.
  13. I appreciate your concern DustyRoad but I have been on meds for many years and I know my limits ;) No worries here. Perhaps others may be different and I only drink socially every so often.
  14. I have been diagnosed with GAD and depression and I have drank while on meds. I think I have been more manic like while drinking coffee and taking my meds but nothing too too manic and I have never been diagnosed as being manic. I don't know how to help you at this point except since I am at home dealing with a bit of anxiety myself from a night of drinking I thought I would at least let you know someone is listening. I hope you find the answers you are looking for.
  15. Thanks for posting. I was thinking of trying Wellbutrin but I am an anxious guy to begin with and I think that med will increase it too much. Perhaps the doc can see if it should be added to help with my weight gain and lack of libido. :(
  16. I sometimes forget to take it and so I take it the day after. I don't recall getting any headache from missing a dose though. Perhaps you just stressed about it too much and that gave you a headache?
  17. Well I was on this med before I decided to come off. I don't know if I was really tired in the end or not. I think I was quite active and happy actually but right now I am only on 10mg and tomorrow will be the 5 week mark. I don't feel energetic but basically lethargic and not motivated much. I hope this changes. I take it in the morning and I do get sleepy as well. I try to counteract this with coffee but that is also not always the best thing for me to do as coffee can upset my stomach at times. I will try to keep updating this thread as I aim for the 8 week mark on this med at the 10mg dose to see what happens.
  18. Well I switched to Brand name and I didn't get the pain side effects. But, I think I do get tired and basically unmotivated. We can't go on feeling unmotivated then the med is not doing its job
  19. Thanks DusyRoad, I went to the pharmacy and got a 30 day supply of the brand name Cipralex. I took one 10mg today and so far no pain in the head like the apo generic I was taking. The pharmacist said there have been other complaints similar to mine about the generic kind. I felt less agitated and I could focus more since I did not have the pain interfering with my day. So far my conclusion is the BRAND NAME has less side effects and is just better overall. I took the brand name when I first went on the med so I knew something was not right as I only felt lazy or sleep on the BRAND name which is not bad at all. I will more likely pay the extra and stick with the BRAND name for this med.
  20. Has anyone every tried this generic brand of Cipralex? What side effects do you get and did they ever go away? I am on 10mg now for 3 weeks and 3 days and my head still feel like there is pressure and snap crackle pop in my jaw. Do these side effects go away? I used to be on the original Cipralex brand and I don't think I had any side effects but they are way more expensive.
  21. That's great Lance, I have just gone back on and I am at my 3 week mark. I mostly get tight check and head tension which makes it hard to breath but I don't feel anxious. I hope this is a side effect that will go away soon.
×
×
  • Create New...